2 doctors weighed in:

Been wearing a tight shaper and ever since, I have been having constant stomach pains and everyday diarrhea. What is up?

2 doctors weighed in
Dr. Heidi Fowler
Psychiatry
1 doctor agrees

In brief: Tightlacing is an

Extreme form of corset training.
Tight lacing (also called waist training or corset training) can cause shortness of breath, fainting, indigestion. This practice can decrease lung volume (requiring intercostal breathing). Relatively less use of lower lungs can leading to coughing. Some corset styles can push the lower ribs inward. The liver is forced upward ; accessory lobes of the liver may.

In brief: Tightlacing is an

Extreme form of corset training.
Tight lacing (also called waist training or corset training) can cause shortness of breath, fainting, indigestion. This practice can decrease lung volume (requiring intercostal breathing). Relatively less use of lower lungs can leading to coughing. Some corset styles can push the lower ribs inward. The liver is forced upward ; accessory lobes of the liver may.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
1 comment
Dr. Heidi Fowler
be forced upward & accessory lobes of the liver may form. Stomach volume is reduced & the intestines are compressed.
Dr. Charles Cattano
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: Cause and effect!

I think you've identified the problem. Take the tight shaper off! if your symptoms persist, by all means get appropriately evaluated ; treated.

In brief: Cause and effect!

I think you've identified the problem. Take the tight shaper off! if your symptoms persist, by all means get appropriately evaluated ; treated.
Dr. Charles Cattano
Dr. Charles Cattano
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors